Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetric operators with twice continuously differentiable spectral functions


Author: Richard C. Gilbert
Journal: Proc. Amer. Math. Soc. 23 (1969), 347-355
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0253080-3
MathSciNet review: 0253080
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser and I. M. Glasmann, Theorie der linearen Operatoren im Hilbert-Raum, Akademie-Verlag, Berlin, 1954. MR 0066560 (16:596f)
  • [2] R. C. Gilbert, Symmetric operators with singular spectral functions, Proc. Amer. Math. Soc. 21 (1969), 43-49. MR 0236736 (38:5030)
  • [3] M. A. Naimark, Spectral functions of a symmetric operator, Izv. Akad. Nauk SSSR Ser. Mat. 4 (1940), 277-318. MR 0002714 (2:105a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0253080-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society